# SDR P5CA9700044

- Difficulty date: January 7, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N852FT
- Make and model: Boeing 747122
- Aircraft serial: 19757
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Bs 1880
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

LEVEL 2 CORROSION ON SHEAR ANGLE AT BS 1880, BL 0, BETWEEN S51L AND S51R.  REMOVED CORROSION PER BAC SRM 53-10-04, FIGURE 3.
